Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A correction to “A note on linear functionals”


Authors: R. P. Boas Jr. and J. W. Tukey
Journal: Bull. Amer. Math. Soc. 46 (1940), 566
DOI: https://doi.org/10.1090/S0002-9904-1940-07262-3
Original Article: Bull. Amer. Math. Soc., Volume 44, Number 8 (1938), 523--528
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07262-3